# SDR 96ZZZX4627

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8338Q
- Make and model: Robsin R22BETA
- Aircraft serial: 2614
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Damaged
- Location: M/R Drive
- Part time: 21 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NEW AIRCRAFT WAS BEING FERRIED FROM CALIFORNIA TO NEBRASKA.  DURING A FUEL STOP, THE 1.5 AMP FUSE FOR THE CLUTCH ACTUATOR WAS FOUND 'BLOWN'.  THE FUSE WAS REPLACED BY THE PILOT WITH A 1 AMP.  DURING A LATER FUEL STOP, THE FUSE WAS FOUND BLOWN AGAIN AND THE PILOT NOTICED THE A190-2 V-BELTS WERE SEVERELY DAMAGED.  FURTHER INSPECTION SHOWED THE CLUTCH ACTUATOR SPRINGS POPPED WEAKLY WHEN THE BOLTS WERE TENSIONED, BUT CONTINUED TO INCREASE THE TENSION UNTIL THE FUSE BLEW.  THE V-BELTS AND CLUTCH ACTUATOR WERE REPLACED WITH NEW, AND THE FLIGHT WAS COMPLETED.
